Best Sinus Headache Medicine Reviews

Best sinus headache medicine reviews. Here we have put together a list of valuable headache medicine that you get excited about. To create the list we have reviewed 1813 Treatments available online.

Recommendation No. 1
Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief, 24 ct - Best Sinus Headache Medicine Reviews
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older
Recommendation No. 2
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct - Best Sinus Headache Medicine Reviews
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
Recommendation No. 3
Vicks Sinex Severe All-In-One Sinus Relief, 24 LiquiCaps‚ Pain, Congestion, and Headache Relief, Non-Drowsy - Best Sinus Headache Medicine Reviews
  • ALL-IN-ONE SINUS RELIEF
  • FAST RELIEF OF SINUS SYMPTOMS such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose
  • RELIEF IN AS LITTLE AS 30 MINUTES
  • MAXIMUM STRENGTH MEDICINE
  • TRUSTED RELIEF from the makers of Vicks
Recommendation No. 4
Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose - Best Sinus Headache Medicine Reviews
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
Recommendation No. 5
Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose, Congestion, Sinus Pressure, Headache, 60 Tablets, Non-Drowsy, 60 Count - Best Sinus Headache Medicine Reviews
  • Targets sinus pain with a stuffy or runny nose.
  • Non-drowsy and won't mask symptoms of a more serious condition
  • Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect
  • Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills. Pellets can also be dissolved in water for children or seniors. Recommended for everyone ages 6 and up.
  • Available over the counter in a box of two multidose tubes for home or on the go (approximately 80 oral pellets per tube)
Recommendation No. 6
Rite Aid Non-Drowsy Daytime Sinus Congestion & Pain Relief, Rapid Release Gelcaps - 24 Count | Nasal Decongestant | Cold Medicine for Adults | Allergy Medication | Allergy Relief | Sinus Relief - Best Sinus Headache Medicine Reviews
  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion, and sinus pressure. Compare Rite Aid’s Daytime rapid release gelcaps to the active ingredients in Tylenol Sinus + Headache Day.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
  • FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever. While our nasal decongestant reduces sinus congestion and pressure.
  • RAPID RELEASE GELCAPS: Rite Aid’s Rite Aid Sinus Congestion & Pain Relief cold and allergy medicine for adults is designed to quickly release and relieve your symptoms offering you fast sinus relief, nasal congestion relief, and allergy relief.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Recommendation No. 7
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct - Best Sinus Headache Medicine Reviews
  • 36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
  • Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief
Recommendation No. 8
Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose - Best Sinus Headache Medicine Reviews
  • Includes 50 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
Recommendation No. 9
Sinus Relief by Hyland's Defend, Decongestant, Headache and Sinus Relief, Non-Drowsy, Natural Sinus and Cold Medicine for Adults, 40 Count - Best Sinus Headache Medicine Reviews
  • RELIEF OF SINUS SYMPTOMS: Temporarily relieves the symptoms of sinus pain and pressure, headache, and nasal congestion due to common cold or allergies
  • EASY TO TAKE HOMEOPATHIC MEDICINE: Quick-dissolving tablets that melt in your mouth almost instantly
  • 40 TABLETS = UP TO 20 DOSES: of Hyland's DEFEND Sinus
  • NATURAL SINUS SYMPTOM RELIEF MEDICINE
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
Recommendation No. 10
Boiron Sinuscalm Sinus Relief Medicine, Tablets for Runny Nose, Congestion, Sinus Pressure, Headache, Non-Drowsy, 120 Tablets, 120 Count - Best Sinus Headache Medicine Reviews
  • Homeopathic multi-symptom sinus Relief medicine: congestion, sinus pain, sinus pressure, and sinus headache
  • Targets sinus pain with a stuffy or runny nose
  • Non-habit forming, no risk of a rebound effect, and won't mask symptoms of a more serious condition
  • Melt away tablets dissolve quickly under the tongue without water, chewing, or swallowing pills
  • Recommended for everyone ages 6 and up

#SinusHeadacheMedicine #HeadacheMedicine #Treatments

Last update on 2020-11-28 / Affiliate links / Images from Amazon Product Advertising API

Leave a Comment